# SDR CA961003005

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 27340001
- Condition: Cracked
- Location: Lt Aileron
- Part time: 27,267 hours
- Component: Swrngn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT AILERON 2ND FROM INBOARD BALANCE WEIGHT FOUND BROKEN AT 2 ATTACH HOLES. 6 OTHER AIRCRAFT SIMILAR IN FLEET OF 12.
